# SDR AALA20031453

- Difficulty date: December 21, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY RAMP AREA EMERGENCY PATH AISLE LIGHT INOPERATIVE.  CONNECTED LOOSE WIRES TO AFT ACCESSORY RAMP AREA EMERGENCY PATH AISLE LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
